I have quite the mini pharmacy at my disposal right now. I recently had a mommy make over with a tummy tuck, BL and lipo to inner, outer and back of thighs, contouring of the buttocks as well. Experiencing some definite pain, not to mention a cough. The dr prescribed cephalexin, Valium and Vicodin. I have my multivitamins, oxycodone from a pervious family members surgery and morphine. In addition I have Bromelian, arnica Montana gels and arnica cream. What should I be taking and when? Help!
Meds. What Should I Be Taking After My Mommy Makeover?
Doctor Answers 5
Promoted Local Answer
Only take your own medications
Thanks for your question.
Too many medications can be lethal. Never take prescriptions that were not prescribed for you specifically. Post surgically be sure that you're taking the medications that your doctors prescribe. If you have a question about a medication or want to take anything additional please let your surgeon know. Sometimes medications can have bad interactions and some supplements can lead to bleeding
Medication after mommy makeover
You need to stick with what your plastic surgeon prescribed. Any other medication from previous family member surgery should be discarded. Combining these medication or using them without doctors orders can be risky to your life.
Medications after Mommy Makeover?
Best to check with your plastic surgeon about which specific medications should usually taking. Throw the remainder into the garbage can. DO NOT his medications prescribed for another individual.
You might also like...
What medications to take after surgery
You have quite the assortment of medicines. Some may not mix well with others. You should contact your surgeon for specific instructions on what to take. This is not the forum to get advise for this situation.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.